# SDR ASAA2022091539969

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,079 hours, 8,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13898
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 44,069 hours, 13,521 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 6-13 VERY WARM. DIFFICULT TO CONTROL THE TEMPERATURE IN FWD CABIN. DUCT TEMP FLUCTUATES +8/-8 DEGREES OR SO. GROUNDED - YES. REPLACED R/H TCV IN REF TO B737-900 AMM 21-51-10. OPS CHECK NORMAL.
